MathSciNet Relay Station
MathSciNet bibliographic data
MR2197896 90C35 (90C70)
Ji, Xiaoyu; Shao, Zhen Model and algorithm for bilevel newsboy problem with fuzzy demands and discounts. Appl. Math. Comput. 172 (2006), no. 1, 163–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement